# SDR AALA202002149014

- Difficulty date: February 13, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 15,661 hours, 1,863 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMBOUT SAT VOICE LOST DATALINK, LOST VHF DATALINK, LOST HF DATALINK LOST APPEARED RTB DFW. EMERGENCY WAS DELCARED.***SUPPLEMENTAL ACTION SECT 4: RE-LOADED SOFTWARE, OPERATIONAL CHECKED GOOD IAW AMM 45-13-00 .
